MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 LPS UNIV TIB HIN INS MED 12MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 LPS UNIV TIB HIN INS MED 12MM; KNEE TIBIAL INSERT
Catalog Number 198727312
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the poly post on the lps insert was eroded off due to shuck in the knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summar: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS MED 12MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7061467
Report Number1818910-2017-50257
Device Sequence Number16483281
Product Code KRO
UDI-Device Identifier10603295079576
UDI-Public10603295079576
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727312
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;